# SDR HEEA060634

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AFCS COMPUTER INSTALLED, CAUSED YAW CHANNEL TO OSCILLATE, YAW CHANNEL TOO SENSITIVE.
